# SDR AALA201612309003

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 11,410 hours, 4,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT PANEL DISPLAYED CHECK L3 DOOR PRESSURE WARNING DURING DECENT.   PRESSURE INDICATES GREEN ON GAUGE.  MAINTENANCE SERVICED THE L3 DOOR ASSIST BOTTLE IAW AMM 52-22-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
